# SDR IPXA2017121324480

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 30,720 hours, 20,992 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Panel
- Condition: Unknown
- Location: Bleed Air
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADIVERSION - RIGHT ENG BLEED EICAS MSG&RIGHT BLEED LIGHT ON,BLEED AIR PANEL AND PRONOUNCED BURING SMELL,ACCOMPLISHED QRH PROCEDURES,ALL WENT AWAY.PERFORMED AMM 05-51-56-202-001 WHICH REFS FIM 21-00-01-301 AND PERFORMED ENG 1&2 RUN,NO BURNING SMELL WAS OBS OR NOTICED,ALL ENG&PHUMATIC IND SHOW NORMAL@THIS TIME ON GRND.AIR CONDITIONING AND PACK SHOW NORMAND NO ODERS NOTICED DURING GROUND RUN.
